# SDR SWAA2023020196466

- Difficulty date: January 28, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 50,595 hours, 30,405 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Panel
- Part number: NOTENTERED
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE COMBUSTION CHAMBER OUTER LINER HAS A CRACK WICH EXTENDS THRU PANELS 1;2;3 AND 4. WITH TWO AREAS OF MISSING OVERHANG WHICH ARE BOTH LARGER THAN 2 TIMES THE SIZE OF THE DILLUTION HOLE. PERFORMED COLD SIDE BOROSCOPE AND FOUND COOLING RIBS 12 AND 3 CRACKED THRU.<[01] #2 ENGINE WAS REMOVED (S/N 876580) AND REPLACED WITH ENGINE (S/N 894221) ON MT 771-00-01 (TTG8Q0064PL2). NON-ROUTINE SHOP WORK ORDER (TTG8Q00HJ2ZQ) WAS GENERATED ON ENGINE S/N 876580.
